The eigenstructure of some positive linear operators

Authors

  • Antonio Attalienti University of Bari
  • Ioan Raşa Technical University of Cluj-Napoca

Keywords:

positive linear operators, eigenvalues and eigenpolynomials, iterates and series of positive linear operators, strongly continuous semigroups, asymptotic behaviour

Abstract

Of concern is the study of the eigenstructure of some classes of positive linear operators satisfying particular conditions. As a consequence, some results concerning the asymptotic behaviour as \(t\to +\infty\) of particular strongly continuous semigroups \((T(t))_{t\geq 0}\) expressed in terms of iterates of the operators under consideration are obtained as well. All the analysis carried out herein turns out to be quite general and includes some applications to concrete cases of interest, related to the classical Beta, Stancu and Bernstein operators.

Downloads

Published

2014-02-01

How to Cite

Attalienti, A., & Raşa, I. (2014). The eigenstructure of some positive linear operators. Rev. Anal. Numér. ThéOr. Approx., 43(1), 45-58. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2014-vol43-no1-art3

Issue

Section

Articles